Skip to content
My WebMD Sign In, Sign Up
after TAHBSO?
avatar
An_252416 posted:
I had DCIS in 2004 and was on Tamoxifen. Had completed 5 years and was weened from the RX. after 3 months I started vaginal spotting. Since oncology was no longer involved, went to GYN (25 y HX with her) and she tried to do several office procedures without success. Did call oncology and the decision was to have a Laproscopic TAHBSO. No issues post menopausal for 23 years- , no HRTs.
Had surgery and it became an open process because of endometriosis that involved an ovary embedded in the colon and and tube attached to the bladder and not to mention whatever had to be scraped from the peritoneum/abdominal cavity. (Never a symptom when I was younger.).
So after 4 years I am now spotting again with out a uterus , etc.
What would be the recommended care here- Pap smear last Nov.
was neg.
Looking for advice as I am really healthy otherwise. Hopefully there is a doctor montoring who has experience with this issue.
Thank you.
Reply


Helpful Tips

birth control pills and gelatin-like clots
I started taking birth control pills because I had an ovarian cyst that made periods painful. Now when I'm on my periods, I will go to the ... More
Was this Helpful?
34 of 73 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.